BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Coexistence in seasonally varying predator–prey systems with Allee effect

Participants in the publication
C. Rebelo (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências
C. Soresina (Author)

Date of Publication
2020-10

Where published
Nonlinear Analysis: Real World Applications

Publication Identifiers
ISSN - 1468-1218

Publisher
Elsevier BV

Volume
55

Starting page
103140

Document Identifiers
DOI - https://doi.org/10.1016/j.nonrwa.2020.103140
URL - http://dx.doi.org/10.1016/j.nonrwa.2020.103140

Rankings
SCIMAGO Q1 (2019) - 1.466 - Applied Mathematics


Export

APA
C. Rebelo, C. Soresina, (2020). Coexistence in seasonally varying predator–prey systems with Allee effect. Nonlinear Analysis: Real World Applications, 55, ISSN 1468-1218. eISSN . http://dx.doi.org/10.1016/j.nonrwa.2020.103140

IEEE
C. Rebelo, C. Soresina, "Coexistence in seasonally varying predator–prey systems with Allee effect" in Nonlinear Analysis: Real World Applications, vol. 55, 2020. 10.1016/j.nonrwa.2020.103140

BIBTEX
@article{47865, author = {C. Rebelo and C. Soresina}, title = {Coexistence in seasonally varying predator–prey systems with Allee effect}, journal = {Nonlinear Analysis: Real World Applications}, year = 2020, volume = 55 }